# SDR DXTA200500589

- Difficulty date: February 12, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N912QS
- Make and model: Cessna 750
- Aircraft serial: 7500012
- Aircraft time: 5,223 hours, 3,253 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Noisy
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION RIGHT AFTER TAKEOFF LOUD THUMPING NOISE WAS HEARD.  ITEM IS UNDER INVESTIGATION.
